# SDR AALA20070968

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 26C HAS MISSING LENS.  REPLACED SOCKET AND LENS FOR EMERGENCY LIGHT AT SEAT 26C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
